# SDR AALA20110614MIA01

- Difficulty date: June 14, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 95,546 hours, 15,484 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT ON 21 AB INOPERATIVE.  SECURED CONNECTION ON SEAT MOUNTED EMERGENCY LIGHT 21AB.  OPS CHECK NORMAL.
